Translator Disclaimer
2018 Long-time behavior of $3$–dimensional Ricci flow, C: $3$–manifold topology and combinatorics of simplicial complexes in $3$–manifolds
Richard H Bamler
Geom. Topol. 22(2): 893-948 (2018). DOI: 10.2140/gt.2018.22.893

Abstract

In the third part of this series of papers, we establish several topological results that will become important for studying the long-time behavior of Ricci flows with surgery. In the first part of this paper we recall some elementary observations in the topology of 3–manifolds. The main part is devoted to the construction of certain simplicial complexes in a given 3–manifold that exhibit useful intersection properties with embedded, incompressible solid tori.

This paper is purely topological in nature and Ricci flows will not be used.

Citation

Download Citation

Richard H Bamler. "Long-time behavior of $3$–dimensional Ricci flow, C: $3$–manifold topology and combinatorics of simplicial complexes in $3$–manifolds." Geom. Topol. 22 (2) 893 - 948, 2018. https://doi.org/10.2140/gt.2018.22.893

Information

Received: 16 December 2014; Revised: 21 January 2016; Accepted: 21 January 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 06828602
MathSciNet: MR3748682
Digital Object Identifier: 10.2140/gt.2018.22.893

Subjects:
Primary: 57M50
Secondary: 53C44, 57M15

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 2 • 2018
MSP
Back to Top